Alert archive / New York / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 77, NWS Albany, NY

July 1, 2009Albany County, Saratoga County, Schenectady County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2009, 4:08 PM EDT for Albany County, Saratoga County, Schenectady County, New York. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 1, 2009, 4:08 PM EDT (20:08 UTC)
Expired
Jul 1, 2009, 5:15 PM EDT
In force
67 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Albany County, NY, Saratoga County, NY, Schenectady County, NY

The radar

The Albany radar (KENX), 29 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 2:55 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2009-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2009-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:10 PM EDT, 58 minutes earlier.

Area forecast discussion, Jul 1, 3:10 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
310 PM EDT WED JUL 1 2009

.SYNOPSIS...
A STRONG UPPER LEVEL LOW NEAR THE EASTERN GREAT LAKES
REGION WILL KEEP THE WEATHER UNSETTLED TODAY THROUGH FRIDAY. THIS
SLOW MOVING CUTOFF LOW WILL PRODUCE SHOWERS AND THUNDERSTORMS OVER
THE NEXT FEW DAYS...AS DISTURBANCES ROTATE AROUND THE UPPER LOW.
THE SHOWERS AND THUNDERSTORMS TODAY THROUGH TONIGHT WILL PRODUCE
VERY HEAVY RAINFALL ACROSS PORTIONS OF THE FORECAST AREA.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH NUMBER 536 WHICH
IS IN EFFECT UNTIL 9 PM THIS EVENING...FOR LARGE HAIL AND
DAMAGING WINDS.

THE FOG/STRATUS WHICH COVERED THE REGION TOOK ITS TIME BURNING
OFF IN THE HUDSON VALLEY...BUT NOW THAT IT HAS DONE SO THE SUN
WAS DECREASING STABILITY AND CONVECTION WAS FIRING UP ACROSS THE
REGION WEST OF THE HUDSON RIVER. AT THE SAME TIME A VERY ACTIVE
AREA OF CONVECTION WAS OVER NEW ENGLAND MOVING NORTH. DID SOME
MINOR ADJUSTMENTS FOR OUR HIGH TEMPERATURES BASED ON LATEST
OBS. HAVE ONLY MADE MINOR ADJUSTMENTS TO POPS FROM THE PREVIOUS
FORECAST. HAVE GONE WITH CATEGORICAL POPS FOR THIS AFTERNOON...
LIKELY FOR THIS EVENING AND OVERNIGHT INTO THURSDAY MORNING AND
THEN CATEGORICAL FOR THURSDAY AFTERNOON. THE STORM PREDICTION
CENTER HAS SOUTHEASTERN NEW YORK IN THE SLIGHT RISK AREA FOR
BOTH TODAY AND THURSDAY. HAVE KEPT ENHANCED WORDING FOR HEAVY
RAIN...GUSTY WINDS...AND SMALL HAIL THROUGH EARLY THURSDAY
EVENING. BOTH THE GFS AND NAM HAVE CAPES 1000 TO 2000 J/KG
THIS AFTERNOON AND THURSDAY AFTERNOON. PWAT VALUES FROM THE
12Z SOUNDINGS WERE 1.0 TO 1.4 INCHES. STEERING WINDS WERE
AROUND 30 KTS FROM THE SOUTH...WHICH WILL RESULT IN WIDESPREAD
TRAINING OF CELLS. THIS PATTERN IS EXPECTED TO PERSIST THROUGH
THURSDAY...THUS WE HAVE EXTENDED THE FLASH FLOOD WATCH UNTIL
02Z FRIDAY OR 10PM THURSDAY. BY THEN WE EXPECT MOST OF THE
HEAVY CONVECTION TO DIMINISH SOMEWHAT. LIFTED INDEXES MINUS
MINUS 2 TO MINUS 6 BOTH THIS AFTERNOON AND AGAIN THURSDAY
AFTERNOON. FOR THE LOW TONIGHT AND THURSDAY NIGHT...AND THE
HIGH THURSDAY...HAVE GONE WITH A BLEND OF THE MET/MOS AND
THE MAV/MOS GUIDANCE...AND PRIMARILY USED THE NAM-12 FOR THE
WINDS...WITH SOME ENHANCEMENT FOR WIND GUSTS DURING THE AFTER
NOON HOURS.

THE CUTOFF LOW AT 500 HPA IS FORECAST TO MOVE VERY LITTLE DURING
THIS PERIOD...WITH IMPULSES ROTATING AROUND IT.

&&

.SHORT TERM /FRIDAY THROUGH MONDAY/...LOW PRESSURE WILL CONTINUE TO
BE ANCHORED ACROSS THE NORTHEAST ON FRIDAY.  THIS WILL KEEP THE
WEATHER UNSETTLED FOR FRIDAY THROUGH EARLY SATURDAY AM.  WILL KEEP
THE THREAT OF SHOWERS AND THUNDERSTORMS IN THE FORECAST ON FRIDAY.  ON
SATURDAY...THE LOW PRESSURE SYSTEM WILL MOVE EASTWARD AND IT LOOKS
LIKE THE PRECIP SHOULD PHASE OUT FOR LATE SATURDAY AND THE LATTER
HALF OF THE WEEKEND.  HAVE LEANED TOWARDS THE GFS SOLUTION FOR THE
FRIDAY THROUGH MONDAY PERIOD.   BY SUNDAY AND MONDAY...WILL DROP
POPS TO SLIGHT CHANCE AT MOST AS THE GFS MOVES THE LOW PRESSURE
SYSTEM OFF THE EAST COAST. &&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
WITH THE ONGOING CONVECTION HAVE OPTED TO POPULATE THE EXTENDED
GRIDS WITH HPC GUIDANCE WITH ONLY A FEW CHANGES MOSTLY TO BLEND
BETTER WITH ADJOINING WFOS. FRONTAL SYSTEM STALLS OVER THE DEEP
SOUTH WITH A WEAK HIGH MOVING IN FROM THE WEST.  A WEAK IMPULSE
DROPS SOUTH OUT OF CANADA TUESDAY NIGHT AND A WEAK LOW
DEVELOPS JUST NORTH OF THE BORDER EARLY WEDNESDAY. HAVE MOSTLY
GONE WITH SLIGHT CHANCE OR LOW CHANCE POPS.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
THE FOG WILL GRADUALLY LIFT BTWN 12Z AND 13Z WITH MVFR CONDITIONS
GIVING WAY TO VFR CONDITIONS BY 16Z. THE VFR CONDITIONS WILL BE
SHORT LIVED AS ANY BREAKS IN THE CLOUD COVER WILL ALLOW HEATING OF
THE VERY UNSTABLE AIR ASSOCIATED WITH THE UPPER LOW WHICH WILL
PRODUCE MORE SHOWERS AND THUNDERSTORMS AFTER 18Z. HAVE PLACED A CB
CLOUD GROUP IN THE TAFS STARTING AT 16Z. FOR TONIGHT EXPECT DENSE
FOG TO DEVELOP AGAIN MAINLY DURING THE LATE EVENING HOURS. WHILE
NOT CERTAIN HOW LONG THE SHOWERS AND THUNDERSTORMS WILL LINGER
THIS EVENING...HAVE PLACED A VCSH IN THE TAFS FROM LATE EVENING ON
AS WELL.

OUTLOOK...
THU-SUN...VFR/MVFR...SCATTERED TO NUMEROUS MAINLY AFTN SHRA/TSRA
AND SOME EARLY MORNING BR/FG.

&&

.FIRE WEATHER...
A SLOW MOVING UPPER LOW WILL KEEP THE THREAT OF SHOWERS AND
THUNDERSTORMS ACROSS THE REGION THE NEXT FEW DAYS. THE SHOWERS AND
THUNDERSTORMS WILL TEND TO BE MORE NUMEROUS DURING THE AFTERNOON AND
EARLY EVENING HOURS.

EXPECT THE RH VALUES TO REMAIN RELATIVELY HIGH IN THE MOIST AIR
MASS TODAY WITH MINIMUM VALUES OF 65 TO 80 PERCENT. RH VALUES WILL
RECOVER TO NEAR 100 PERCENT TOMORROW NIGHT...FALL BACK TO 70 TO 90
PERCENT THURSDAY...THEN INCREASE TO AROUND 100 PERCENT THURSDAY
NIGHT. FOG DRIP AND/OR DEW WILL BE LIKELY DURING THE EARLY MORNING
HOURS.

THE WINDS WILL BE FROM THE SOUTH OR SOUTHEAST TODAY AT AROUND 10
MPH...THEN DIMINISH TONIGHT...THEN TURN SOUTH/SOUTHWEST AT 5 TO 15
MPH ON THURSDAY.

&&

.HYDROLOGY...
A FLASH FLOOD WATCH WAS ISSUED FOR THE ENTIRE FORECAST AREA
UNTIL 10 PM THURSDAY BASED ON WET ANTECEDENT CONDITIONS FROM
YESTERDAYS CONVECTION...HIGH CAPE VALUES...HIGH PWATS...AND
THE POSSIBILITY OF TRAINING SHOWERS AND THUNDERSTORMS ONCE
AGAIN TODAY THROUGH THURSDAY EVENING.

MANY LOCATIONS BASED ON GROUND TRUTH AND THE STORM TOTAL
PRECIPITATION PRODUCT HAD 1-2 INCHES OF RAINFALL...WITH SOME
LOCATIONS GETTING OVER 3 INCHES FROM THE HUDSON RIVER VALLEY...
THE LAKE GEORGE REGION EAST NORTHEAST INTO SOUTHERN VERMONT.
ANOTHER PCPN MAXIMUM OF 1-3 INCHES OCCURRED IN THE CENTRAL
MOHAWK VALLEY. SHOWERS AND THUNDERSTORM WILL TEND TO MOVE S/SW TO
THE N/NE TODAY...WITH PRECIPITABLE WATER VALUES IN THE 1-1.5 RANGE
DOWNPOURS OF AN INCH OR SO IN LESS THAN AN HOUR MAY OCCUR. THE
THREAT OF TRAINING THUNDERSTORMS...AND OROGRAPHIC ENHANCEMENT OVER
THE HIGHER TERRAIN IN THE S/SW FLOW WILL ALSO INCREASE THE POTENTIAL
FLASH FLOOD THREAT. THE 1-HR ZONE FFG VALUES ARE BETWEEN 1 AND 2.5
INCHES ACROSS THE HSA. WE ARE EXPECTING AN ADDITIONAL 1-2 INCHES OF
RAINFALL WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF 3 INCHES BY
SUNRISE THURSDAY AND THE POTENTIAL DOES EXIST FOR SOME FLASH
FLOODING.

ANOTHER BOUT OF RAINFALL WILL BE POSSIBLE THU WITH ANOTHER UPPER
LEVEL IMPULSE...AND SFC WAVE ROTATING AROUND THE UPPER LOW. THIS
COULD BRING AN ADDITIONAL INCH OR SO OF RAINFALL...SO WE HAVE
EXTENDED THE WATCH.

MAIN STEM RIVERS HAVE NOT BEEN AFFECTED THAT MUCH SO FAR SINCE
THE HEAVY RAINS HAVE BEEN OVER RELATIVELY SMALL AREAS. HOWEVER
HEAVY RAINFALL OVER A PARTICULAR RIVER BASIN COULD BRING THAT
RIVER TO NEAR OR OVER FLOOD.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CTZ001-013.
NY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
MA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MAZ001-025.
VT...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VTZ013>015.

&&

SYNOPSIS...RCK
NEAR TERM...RCK
SHORT TERM...KOLECI
LONG TERM...RCK
AVIATION...RCK
FIRE WEATHER...VTK
HYDROLOGY...RCK
Hazardous weather outlook, Jul 1, 3:08 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
308 PM EDT WED JUL 1 2009

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-021100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
308 PM EDT WED JUL 1 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...
...SEVERE THUNDERSTORM WATCH 536 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FLASH FLOOD WATCH.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS WITH VERY HEAVY
RAINFALL ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ACTIVATED FOR THE FOLLOWING COUNTIES...
LITCHFIELD...BERKSHIRE...ALBANY...COLUMBIA...DUTCHESS...
FULTON...GREENE...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER...
SARATOGA...SCHENECTADY...SCHOHARIE...ULSTER...WARREN...WASHINGTON...
BENNINGTON...WINDHAM.

SPOTTERS SHOULD REPORT STORM INFORMATION TO THE NATIONAL WEATHER
SERVICE PER TRAINING.

OKEEFE

In the hours before

Local storm report, Jul 1, 3:29 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
329 PM EDT WED JUL 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             CHARLTON                42.93N 73.97W
07/01/2009  M1.00 INCH       SARATOGA           NY   TRAINED SPOTTER

            ACTUAL MEASURED SIZE WAS 1.13 INCHES.

&&

OKEEFE
Special weather statement, Jul 1, 3:32 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
332 PM EDT WED JUL 1 2009

NYZ051-052-012015-
WESTERN ALBANY NY-EASTERN ALBANY NY-
332 PM EDT WED JUL 1 2009

...A STRONG THUNDERSTORM IN ALBANY COUNTY...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR ALTAMONT...OR ABOUT 8 MILES SOUTHWEST OF ROTTERDAM...AND
MOVING NORTHEAST AT 5 MPH.

THE THUNDERSTORM WILL BE NEAR...
ALTAMONT BY 345 PM EDT
VOORHEESVILLE AND GUILDERLAND BY 415 PM EDT

JPV/NAS
Special weather statement, Jul 1, 3:39 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
339 PM EDT WED JUL 1 2009

NYZ041-050-053-054-084-012030-
WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-SOUTHERN SARATOGA NY-
NORTHERN SARATOGA NY-SOUTHERN WASHINGTON NY-
339 PM EDT WED JUL 1 2009

...A STRONG THUNDERSTORM IN RENSSELAER...SARATOGA AND WASHINGTON
COUNTIES...

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR MECHANICVILLE...OR ABOUT OVER MECHANICVILLE...AND MOVING
NORTH AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
MECHANICVILLE BY 400 PM EDT

JPV/NAS
Special weather statement, Jul 1, 4:02 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
402 PM EDT WED JUL 1 2009

NYZ042-083-012045-
NORTHERN WARREN NY-SOUTHEAST WARREN NY-
402 PM EDT WED JUL 1 2009

...A STRONG THUNDERSTORM IN WARREN COUNTY...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR LAKE GEORGE VILLAGE...OR ABOUT OVER LAKE GEORGE
VILLAGE...AND MOVING NORTH AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
BOLTON LANDING BY 445 PM EDT

IF ON OR NEAR LAKE GEORGE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

JPV/NAS
Local storm report, Jul 1, 4:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
404 PM EDT WED JUL 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             COPAKE                  42.10N 73.55W
07/01/2009  E0.88 INCH       COLUMBIA           NY   PUBLIC

&&

OKEEFE
Local storm report, Jul 1, 4:06 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
406 PM EDT WED JUL 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             BALLSTON LAKE           42.91N 73.87W
07/01/2009  M0.75 INCH       SARATOGA           NY   TRAINED SPOTTER

&&

OKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:10 PM EDTAreal Flood AdvisoryALYSchenectady3 hr
Jul 1, 2:26 PM EDTFlash Flood WarningALYSchenectady6 hr
Jul 1, 2:43 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady62 min
Jul 1, 3:20 PM EDTSevere Thunderstorm WarningALYWashington55 min
Jul 1, 3:30 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess42 min
Jul 1, 3:42 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Washington63 min
Jul 1, 3:45 PM EDTAreal Flood AdvisoryALYWashington4 hr
Jul 1, 3:47 PM EDTAreal Flood AdvisoryALYMontgomery3 hr
Jul 1, 3:57 PM EDTAreal Flood AdvisoryALYAlbany, Greene, Schoharie4 hr
Jul 1, 3:58 PM EDTAreal Flood AdvisoryALYRensselaer, Saratoga6 hr
Jul 1, 4:40 PM EDTFlash Flood WarningALYRensselaer, Saratoga, Washington6 hr
Jul 1, 4:49 PM EDTAreal Flood AdvisoryALYAlbany, Schenectady3 hr
Jul 1, 4:52 PM EDTSevere Thunderstorm WarningALYWashington53 min
Jul 1, 5:01 PM EDTFlash Flood WarningALYAlbany, Schenectady4 hr
Jul 1, 5:45 PM EDTFlash Flood WarningALYRensselaer, Washington5 hr
Jul 1, 5:47 PM EDTAreal Flood AdvisoryALYDutchess4 hr
Jul 1, 7:26 PM EDTSevere Thunderstorm WarningALYHamilton34 min
Jul 1, 7:56 PM EDTAreal Flood AdvisoryALYSchoharie3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.